# SDR MALA020148

- Difficulty date: January 31, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermister
- Condition: Faulty
- Location: Intake Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2968 LT ENGINE INTAKE HEAT (LT INTAKE) LIGHT CYCLES ABOUT EVERY 30 SECONDS TO A MINUTE IN FLIGHT.  AS FLIGHT PROGRESSED LIGHT CAME ON EVERY 5 MINUTES.  AIR RETURN TO DTW.   MAINTENANCE CHECKED RES OF DUCTS, ALL GOOD, CHECKED RES AT THERMISTOR FOUND J1 HIGH.  SWAPPED J1 WITH J5. OPS CHECK GOOD IAW SF340 MM 3020.
